Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


PI semigroup algebras of linear semigroups

Authors: Jan Okniński and Mohan S. Putcha
Journal: Proc. Amer. Math. Soc. 109 (1990), 39-46
MSC: Primary 20M25; Secondary 16A38, 16A45, 20M20
MathSciNet review: 1013977
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is well-known that if a semigroup algebra $ K[S]$ over a field $ K$ satisfies a polynomial identity then the semigroup $ S$ has the permutation property. The converse is not true in general even when $ S$ is a group. In this paper we consider linear semigroups $ S \subseteq {\mathcal{M}_n}(F)$ having the permutation property. We show then that $ K[S]$ has a polynomial identity of degree bounded by a fixed function of $ n$ and the number of irreducible components of the Zariski closure of $ S$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M25, 16A38, 16A45, 20M20

Retrieve articles in all journals with MSC: 20M25, 16A38, 16A45, 20M20

Additional Information

PII: S 0002-9939(1990)1013977-4
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia